I've been in a relationship with the same girl for 4 years. Occasionally (once every 6 months or so, give or take) always the day after sex, I break out in what looks like a heat/friction rash at the base of my penis and usually it will spread down to the scrotum. It doesn't hurt, but is extremely itchy and irritated. I spoke to a doctor who told to use lotramin anti fungal cream, so I did, and the rash will always go away in a few days. We've both been tested for stds and have both come back negative thus far. Doesn't seem to matter whether protection is used or not, I haven't found a common denominator to this problem. Was just curious of your thoughts on what it could be. It's just embarrassing and really inconvenient that no one seems to know what it is. Looking forward to hearing your opinion. Thanks!
It can be due to fungal infection of the vagina which is causing these symptoms. The best tests involved in the diagnosis of candida are scrapping or swab examination of the scrapings after KOH mounting.The other test that can be done is fungal culture of the scrapings from the tongue of the vaginal swabs.
Try to avoid wearing tight underwear and pants. Wear cotton underwear as much as possible and maintain proper hygiene. Also use a water based lubricant like KY jelly during intercourse and if fungal infection is confirmed then your partner may need to use antifungal pessaries.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.